Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Visiting Professor
 
 
 
//

Contact

 

p.degond Website

 
 
//

Location

 

Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Publication Type
Year
to

306 results found

Ben Abdallah N, Degond P, Gamba I, 2000, Inflow boundary conditions for the time dependent one-dimensional Schrodinger equation, COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, Vol: 331, Pages: 1023-1028, ISSN: 0764-4442

Journal article

Degond P, Jungel A, Pietra P, 2000, Numerical discretization of energy-transport models for semiconductors with nonparabolic band structure, SIAM JOURNAL ON SCIENTIFIC COMPUTING, Vol: 22, Pages: 986-1007, ISSN: 1064-8275

Journal article

Degond P, Goudon T, Poupaud F, 2000, Diffusion limit for non homogeneous and non-micro-reversible processes, INDIANA UNIVERSITY MATHEMATICS JOURNAL, Vol: 49, Pages: 1175-1198, ISSN: 0022-2518

Journal article

Degond P, Nouri A, Schmeiser C, 2000, Macroscopic models for ionization in the presence of strong electric fields, 5th International Workshop on Mathematical Aspects of Fluid and Plasma Dynamics, Publisher: TAYLOR & FRANCIS INC, Pages: 551-561, ISSN: 0041-1450

Conference paper

Castella F, Degond P, 1999, Convergence of the Von-Neumann equation towards the quantum Boltzmann equation in a deterministic framework, COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, Vol: 329, Pages: 231-236, ISSN: 0764-4442

Journal article

Degond P, Lopez JL, Poupaud F, Schmeiser Cet al., 1999, Existence of solutions of a kinetic equation modeling cometary flows, JOURNAL OF STATISTICAL PHYSICS, Vol: 96, Pages: 361-376, ISSN: 0022-4715

Journal article

Ben Abdallah N, Degond P, Mehats F, 1999, The Child-Langmuir asymptotics for magnetized flows, ASYMPTOTIC ANALYSIS, Vol: 20, Pages: 97-132, ISSN: 0921-7134

Journal article

Degond P, Peyrard PF, Russo G, Villedieu Pet al., 1999, Polynomial upwind schemes for hyperbolic systems, COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, Vol: 328, Pages: 479-483, ISSN: 0764-4442

Journal article

Ben Abdallah N, Degond P, Deluzet F, 1999, Mathematical modeling and simulation of plasma opening switches, 24th International Conference on Phenomena in Ionized Gases, Publisher: POLISH ACAD SCIENCES, SPACE RESEARCH CENTRE, Pages: 185-185

Conference paper

Degond P, Latocha V, Garrigues L, Boeuf JPet al., 1999, A diffusion model for electron transport in plasma thrusters, 24th International Conference on Phenomena in Ionized Gases, Publisher: POLISH ACAD SCIENCES, SPACE RESEARCH CENTRE, Pages: 89-90

Conference paper

Degond P, Schmeiser C, 1999, Kinetic boundary layers and fluid-kinetic coupling in semiconductors, TRANSPORT THEORY AND STATISTICAL PHYSICS, Vol: 28, Pages: 31-55, ISSN: 0041-1450

Journal article

Degond P, Genieys S, Jungel A, 1998, A steady-state system in non-equilibrium thermodynamics including thermal and electrical effects, MATHEMATICAL METHODS IN THE APPLIED SCIENCES, Vol: 21, Pages: 1399-1413, ISSN: 0170-4214

Journal article

Degond P, Schmeiser C, 1998, Macroscopic models for semiconductor heterostructures, JOURNAL OF MATHEMATICAL PHYSICS, Vol: 39, Pages: 4634-4663, ISSN: 0022-2488

Journal article

Degond P, 1998, A model of near-wall conductivity and its application to plasma thrusters, SIAM JOURNAL ON APPLIED MATHEMATICS, Vol: 58, Pages: 1138-1162, ISSN: 0036-1399

Journal article

Degond P, Lopez JL, Peyrard PF, 1998, On the macroscopic dynamics induced by a model wave-particle collision operator, CONTINUUM MECHANICS AND THERMODYNAMICS, Vol: 10, Pages: 153-178, ISSN: 0935-1175

Journal article

Ben Abdallah N, Degond P, Mehats F, 1998, Mathematical models of magnetic insulation, PHYSICS OF PLASMAS, Vol: 5, Pages: 1522-1534, ISSN: 1070-664X

Journal article

Ben Abdallah N, Degond P, Markowich PA, 1998, The quantum Child-Langmuir problem, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, Vol: 31, Pages: 629-648, ISSN: 0362-546X

Journal article

Buet C, Cordier S, Degond P, 1998, Regularized Boltzmann operators, COMPUTERS & MATHEMATICS WITH APPLICATIONS, Vol: 35, Pages: 55-74, ISSN: 0898-1221

Journal article

Degond P, Genieys S, Jungel A, 1997, A system of parabolic equations in nonequilibrium thermodynamics including thermal and electrical effects, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, Vol: 76, Pages: 991-1015, ISSN: 0021-7824

Journal article

Assous F, Degond P, Segre J, 1997, A new scheme to treat the numerical Tcherenkov instability for electromagnetic particle simulations, JOURNAL OF COMPUTATIONAL PHYSICS, Vol: 138, Pages: 171-192, ISSN: 0021-9991

Journal article

Degond P, Genieys S, Jungel A, 1997, Symmetrization and entropy inequality for general diffusion equations, COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, Vol: 325, Pages: 963-968, ISSN: 0764-4442

Journal article

Degond P, Genieys S, Jungel A, 1997, An existence result for a strongly coupled parabolic system arising in nonequilibrium thermodynamics, COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, Vol: 325, Pages: 227-232, ISSN: 0764-4442

Journal article

Buet C, Cordier S, Degond P, Lemou Met al., 1997, Fast algorithms for numerical, conservative, and entropy approximations of the Fokker-Planck-Landau equation, JOURNAL OF COMPUTATIONAL PHYSICS, Vol: 133, Pages: 310-322, ISSN: 0021-9991

Journal article

Degond P, Genieys S, Jungel A, 1997, An existence and uniqueness result for the stationary energy-transport model in semiconductor theory, COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, Vol: 324, Pages: 867-872, ISSN: 0764-4442

Journal article

BenAbdallah N, Degond P, Markowich PA, 1997, On a one-dimensional Schrodinger-Poisson scattering model, ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, Vol: 48, Pages: 135-155, ISSN: 0044-2275

Journal article

Degond P, Lemou M, 1997, Dispersion relations for the linearized Fokker-Planck equation, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, Vol: 138, Pages: 137-167, ISSN: 0003-9527

Journal article

Degond P, Qiu Y, 1997, The Child-Langmuir asymptotics for semiconductors including phonon interactions, COMPEL-THE INTERNATIONAL JOURNAL FOR COMPUTATION AND MATHEMATICS IN ELECTRICAL AND ELECTRONIC ENGINEERING, Vol: 16, Pages: 157-+, ISSN: 0332-1649

Journal article

Degond P, Poupaud F, Yamnahakki A, 1996, Particle simulation and asymptotic analysis of kinetic equations for modeling a Schottky diode, ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, Vol: 30, Pages: 763-795, ISSN: 0764-583X

Journal article

Assous F, Degond P, Segre J, 1996, Numerical approximation of the Maxwell equations in inhomogeneous media by a P-1 conforming finite element method, JOURNAL OF COMPUTATIONAL PHYSICS, Vol: 128, Pages: 363-380, ISSN: 0021-9991

Journal article

Degond P, Peyrard PF, 1996, A model for wave-particle collisions in plasma physics and its application to gas dynamics, COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, Vol: 323, Pages: 209-214, ISSN: 0764-4442

Journal article

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-html.jsp Request URI: /respub/WEB-INF/jsp/search-html.jsp Query String: limit=30&id=00791872&person=true&page=8&respub-action=search.html